# SDR SWAA2012053104478

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 82,910 hours, 49,495 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6573735
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD NR 5 GROUND SPOILER ATTACH LUG BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER M/M.
